RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 11, Pages 1511–1516 (Mi de10733)  

Ordinary Differential Equations

On the Invariant Analysis of Generalized Linear Dynamical Systems

N. I. Osetinskii

Gubkin Russian State University of Oil and Gas

Full text: PDF file (964 kB)

English version:
Differential Equations, 2002, 38:11, 1605–1610

Bibliographic databases:

UDC: 517.935.2
Received: 20.05.2002

Citation: N. I. Osetinskii, “On the Invariant Analysis of Generalized Linear Dynamical Systems”, Differ. Uravn., 38:11 (2002), 1511–1516; Differ. Equ., 38:11 (2002), 1605–1610

Citation in format AMSBIB
\Bibitem{Ose02}
\by N.~I.~Osetinskii
\paper On the Invariant Analysis of Generalized Linear Dynamical Systems
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 11
\pages 1511--1516
\mathnet{http://mi.mathnet.ru/de10733}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2046419}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 11
\pages 1605--1610
\crossref{https://doi.org/10.1023/A:1023641106245}


Linking options:
  • http://mi.mathnet.ru/eng/de10733
  • http://mi.mathnet.ru/eng/de/v38/i11/p1511

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019